AINURROCHMAH, ALIFTA, Institut Teknologi Sepuluh November Surabaya, Indonesia
-
Vol 1, No 2 (2020): Jambura Journal of Probability and Statictics - Articles
PENGUJIAN HIPOTESIS SIMULTAN MODEL REGRESI NONPARAMETRIK SPLINE TRUNCATED DALAM PEMODELAN KASUS EKONOMI
Abstract PDF
Editorial Office of Jambura Journal of Probability and Statistics:
Department of Statistics, 3rd Floor Faculty of Mathematics and Natural Sciences, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B.J Habibie, Tilongkabila Kabupaten Bone Bolango, 96119
Telp: +6285398740008 (Call/SMS/WA)
E-mail: redaksi.jjps@ung.ac.id